# SDR DLL19992131

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Cable
- Condition: Out Of Adj
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN LT GEAR DOOR LIGHT ON WITH DOOR INTRANS LIGHTS ON GEAR ANNUNICATOR.  RAN POM CK LIST, CYCLED GEAR AUTOMATICALLY AND USING MECHANICAL RELEASE HANDLES, NO HELP.  RETURN LAX.  ADJUSTED LOWER PHASE INPUT CABLE PER MM 32-33-06.  PERFORMED GEAR SWING, OPS CHECKS OK.
